# SDR UIEA2021030100435

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 938-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 938-1000 S38L DRAG SPLICE LOWER FITTING AREA, SKIN REPAIR CRACK REPAIR.( EO 4453A705 ' CAT B ' PERMANENT REPAIR ACCOMPLISHED ON SKIN ASSEMBLY 65B04116 PER 747-400F SRM 53-20-01 REPAIR 2 AT BS 950 - BS 990, S38L. )
